# SDR 97ZZZX4441

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84334
- Condition: Cracked
- Location: Nr 2 Butt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR AD NOTE INSPECTION (97-18-02).  AFTER DISASSEMBLY, NR 2 BLADE FOUND CRACKED IN 'V' OF BLADE BUTT.
